| Catalog Number |
9001-VC-005 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "io access was attempted at the r proximal tibia site with a 25mm io needle by [clinician].The needle was unable to be removed.Multiple providers attempted multiple times to remove the needle unsuccessfully.It was opted to leave the io as is and move to the l humeral head with a 45mm io needle.Access was established successfully at this site with no complications".No patient harm or injury.The current status of the patient is "unknown" as this device was operated by the fire department which transferred the patient to the next phase of care in the hospital.
Additional Manufacturer Narrative
Qn# (b)(4).
Additional Manufacturer Narrative
(b)(4).The complaint cannot be confirmed.Complaint verification testing could not be performed as no sample was returned for analysis.A review of the certificate of compliance was performed using a potential lot found through sale's history, and no relevant findings were identified.The ifu provided with this kit was reviewed as part of this complaint investigation.The ifu for this device states, "important: control patient movement prior to and during procedure.Squeeze trigger and apply gentle, steady pressure.Important: do not use excessive force".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description